# SDR CNMA20090038

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GALLEY SUPPORT CORRODED AT STA 435, RT AND LT SIDE.  REMOVED CORROSION IAW SRM 51-21-01, VOL II, REV 94 WITHOUT LIMITS DEPTH MATERIAL REMOVED 3 MM.   FABRICATED PN AWD7743-503 REF DWG AWD7743 AND INSTALLED NEW PN IAW SRM 51-33-01, VOL II, REV 94 (PAGE 1 THRU 66 AS APPLICABLE).
